# SDR YENA2024072501040

- Difficulty date: July 24, 2024
- Submitted: July 25, 2024
- Operation: Air carrier
- Aircraft: N318JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 364
- Aircraft time: 36,027 hours, 24,211 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CPCP FINDING: CORROSION ON SKIN BTW FR 73/74 AND STGR 28R/28L AT AFT CARGO; REF TOMX WO 2563 NR 00158.  CORROSION ON SKIN BTW FR 73/74 AND STGR 28R/28L AT AFT CARGO WAS REMOVED AND EVALUATED WITHIN LIMITS PER EMB 190 SRM 51-12-01, SRM 51-10-03 AND SRM 51-75-16.
